# SDR SWIA201231991

- Difficulty date: September 29, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 24,997 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 202 AT THE PARKING BRAKE CABLE FEED THROUGH.  (C-CHECK)  REPAIRED PER REO.
